Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 133, NWS Mobile, AL

June 23, 2025Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2025, 5:49 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2025, 5:49 PM CDT (22:49 UTC)
Expired
Jun 23, 2025, 6:09 PM CDT
In force
20 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 20 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:50 PM CDTNON-TSTM WND GST 41Brookley Field Asos, ALASOS station KBFM Mobile Brookley recorded a 36 knot (41 mph) Marine Thunderstorm wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2025-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2025-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KMOB 232249
SVRMOB
ALC003-097-232330-
/O.NEW.KMOB.SV.W.0133.250623T2249Z-250623T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
549 PM CDT Mon Jun 23 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Mobile County in southwestern Alabama...
  West central Baldwin County in southwestern Alabama...

* Until 630 PM CDT.

* At 548 PM CDT, a severe thunderstorm was located over Spanish Fort,
  moving west at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Saraland,
  Chickasaw, Satsuma, Spanish Fort, I65 And I165, I65 And AL 158, and
  I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3082 8782 3056 8788 3063 8821 3072 8825
      3084 8822 3087 8812
TIME...MOT...LOC 2248Z 107DEG 14KT 3067 8795 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
410 
WWUS54 KMOB 232309
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
609 PM CDT Mon Jun 23 2025

ALC003-097-232319-
/O.CAN.KMOB.SV.W.0133.000000T0000Z-250623T2330Z/
Mobile AL-Baldwin AL-
609 PM CDT Mon Jun 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE AND WEST
CENTRAL BALDWIN COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

LAT...LON 3082 8782 3056 8788 3063 8821 3072 8825
      3084 8822 3087 8812
TIME...MOT...LOC 2304Z 107DEG 14KT 3069 8804 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:57 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 23, 3:57 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
357 PM CDT Mon Jun 23 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 352 PM CDT Mon Jun 23 2025

Tonight through Tuesday night...

The diurnal pattern continues through the near term. A few showers
and thunderstorms will linger through mid-evening, and then
dissipate due to loss of daytime surface heating. Tuesday will be
similar to today as we expect a 20-30% percent chance of afternoon
showers and thunderstorms. Then once again, a few showers and storms
will then linger through mid-evening before dissipating. We can't
rule out a few strong storms on Tuesday with gusty winds and
frequent lightning given ample instability and minimal shear. Low
risk of rip currents remains in place through the period.

Temperatures will average 3 to 7 degrees above normal. Low temps
interior areas will be in the lower to middle 70s and the upper 70s
along the beaches and barrier islands. Highs on Tuesday will range
from 93 to 98 degrees inland, and from 89 to 92 degrees along the
beaches and barrier islands. With surface dewpoints ranging from 70
to 75 degrees, maximum apparent temperatures (heat indices) could be
as high as 107 degrees. /22

Wednesday through Monday...

Moving into the middle of the week, the global spectral weather
models indicate an elongated upper ridge will be in place from
the New England States to across north TX. Meanwhile, a mid/upper
level low pressure system centered north of the Bahamas Wednesday
looks to ease slowly westward to across the southeast by the
close of the work week. This feature looks to open up into a
weakness/upper trof that remains fixed in place generally over the
southeast U.S. down across the FL Peninsula for the remainder of
the outlook. Prior to any developing afternoon convection,
Wednesday still appears to be the hottest day of the week in terms
of ambient temperatures and apparent (what it feels like)
temperatures. High temperatures will be 6 to perhaps a few areas
10 degrees above normal, ranging from 95 to 100 degrees inland,
and from 90 to 94 degrees along the beaches and barrier islands.
With surface dewpoints ranging from 71 to 76 degrees, maximum
apparent temperatures (heat indices) could be as high as 110
degrees. Therefore, a Heat Advisory remains possible for
Wednesday.

At this time, we are expecting convective initiation to occur
across southern and central Alabama, and move south-southwest in
an alley of northeasterly flow aloft between the upper ridge to
the north and the western flank of the upper low to our east.
The pre-storm environment Wednesday will be sufficient for
scattered strong to marginally severe storms appearing more
focused along and north of I-10 to south of US Highway 84 with
MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail
will be a threat with mid-level (H70-H50) lapse rates range 6.5
to 6.8 C/km. Damaging surface winds from localized microbursts are
also a threat as DCAPE values could be as high as ~1200 J/kg.
These threats will continue into the evening as storms push toward
the coast.

The diurnal pattern continues through the remainder of the week
and over the weekend, with solutions favoring an increase in rain
chances each day as the upper low moves over the southeast
states. A higher end chance PoP of showers and thunderstorms
should occur Thursday afternoon, followed by likely chances of
showers and storms each day Friday through Monday. Pulse
thunderstorms are possible each afternoon into early evening. We
can't rule out a few strong storms with gusty winds and frequent
lightning. Low temperatures interior areas throughout the extended
term will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. A LOW risk of rip currents
remains in place through Thursday. /10

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Mon Jun 23 2025

VFR conditions will prevail through 24/18z along with light and
variable winds. Scattered storms will develop this afternoon and
linger into the early evening hours, bringing temporary reductions
in visibilities to IFR and gusty winds to 30 knots. Storms will
subside around mid evening. /22

&&

.MARINE...
Issued at 352 PM CDT Mon Jun 23 2025

No significant impacts to small craft are expected through
the remainder of the week. Light easterly to onshore flow will
continue through Tuesday evening. Winds will then become a light
offshore flow late each night and morning through midweek, switching
to a light onshore flow in the afternoon and evening. A light
southerly to southwesterly flow will follow Thursday afternoon
through the remainder of the week. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  93  74  97  73  93  73  91 /  20  30  10  20  30  50  50  60
Pensacola   76  93  77  96  76  92  76  90 /  20  20  20  30  30  50  40  60
Destin      79  94  80  96  79  92  78  91 /  20  20  20  20  40  40  40  60
Evergreen   71  97  73  98  72  93  70  92 /  20  20  20  20  20  50  30  60
Waynesboro  71  96  73  97  71  94  71  93 /  20  30  20  20  20  40  30  60
Camden      72  95  74  96  72  91  71  91 /  10  20  10  20  30  40  30  60
Crestview   71  97  73  98  72  94  70  91 /  20  30  20  30  20  50  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 23, 4:22 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
422 PM CDT Mon Jun 23 2025

ALZ264-266-FLZ202-232200-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
422 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lillian, or 8 miles west of West Pensacola, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lillian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3045 8759 3053 8758 3058 8752 3056 8743
      3054 8744 3052 8744 3055 8740 3054 8736
      3039 8738 3039 8754
TIME...MOT...LOC 2122Z 093DEG 8KT 3047 8742

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 4:52 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Mon Jun 23 2025

ALZ264-266-232230-
Baldwin Coastal AL-Baldwin Central AL-
452 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN COUNTY
THROUGH 530 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elberta, or 8 miles east of Foley, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Foley, Robertsdale, Loxley, Magnolia Springs, Summerdale, Silverhill,
and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3062 8749 3040 8749 3034 8773 3038 8780
      3052 8783 3062 8777
TIME...MOT...LOC 2152Z 082DEG 13KT 3045 8755

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 5:10 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
510 PM CDT Mon Jun 23 2025

ALZ262-264-FLZ201-232300-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
510 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN AND WEST CENTRAL
ESCAMBIA COUNTIES THROUGH 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stapleton, or 10 miles northeast of Loxley, moving
northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bay Minette, Loxley, and Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3081 8746 3061 8757 3060 8787 3078 8795
      3090 8791 3094 8778
TIME...MOT...LOC 2209Z 115DEG 14KT 3073 8763

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 5:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
542 PM CDT Mon Jun 23 2025

ALZ261>265-232330-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
542 PM CDT Mon Jun 23 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE AND WEST CENTRAL
BALDWIN COUNTIES THROUGH 630 PM CDT...

At 541 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles south of Point
Clear to 6 miles southeast of I10 And I65 to 4 miles east of Downtown
Mobile to 6 miles southwest of Bay Minette. Movement was west at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Creola, Chunchula, Axis, Semmes, I65
And I165, Mobile Regional Airport, I65 And AL 158, and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3046 8830 3067 8837 3083 8835 3103 8817
      3092 8784 3070 8794 3055 8805 3044 8807
TIME...MOT...LOC 2241Z 106DEG 23KT 3039 8794 3057 8804 3072 8799 3084
8788

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:33 PM CDTSpecial Weather StatementMOBMonroe42 min
Jun 23, 3:00 PM CDTSpecial Marine WarningMOB51 min
Jun 23, 4:52 PM CDTSpecial Weather StatementMOBBaldwin38 min
Jun 23, 4:58 PM CDTSpecial Marine WarningMOB62 min
Jun 23, 5:10 PM CDTSpecial Weather StatementMOBBaldwin50 min
Jun 23, 5:21 PM CDTSevere Thunderstorm WarningMOBBaldwin39 min
Jun 23, 5:26 PM CDTSpecial Marine WarningMOB78 min
Jun 23, 5:42 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 23, 5:52 PM CDTSpecial Marine WarningMOB98 min
Jun 23, 6:15 PM CDTSpecial Weather StatementMOBEscambia45 min
Jun 23, 6:27 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 23, 6:57 PM CDTSpecial Weather StatementMOBEscambia48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.